MENU

You are here

Publications

Export 645 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
Journal Article
Ambrosio L, Braides A, Garroni A. Special functions with bounded variation and with weakly differentiable traces on the jump set. NoDEA Nonlinear Differential Equations Appl. 5 (1998), no. 2, 219--243 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1025
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the critical and near-critical regimes. J. Stat. Phys. [Internet]. 2012 ;146:475–518. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s10955-011-0409-2
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the supercritical and subcritical regimes. J. Stat. Phys. [Internet]. 2013 ;153:654–697. Available from: http://dx.doi.org/10.1007/s10955-013-0845-2
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the critical and near-critical regimes. J. Stat. Phys. [Internet]. 2012 ;146:475–518. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s10955-011-0409-2
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the supercritical and subcritical regimes. J. Stat. Phys. [Internet]. 2013 ;153:654–697. Available from: http://dx.doi.org/10.1007/s10955-013-0845-2
Boscain U, Prandi D, Seri M. Spectral analysis and the Aharonov-Bohm effect on certain almost-Riemannian manifolds. Communications in Partial Differential Equations [Internet]. 2016 ;41:32-50. Available from: https://doi.org/10.1080/03605302.2015.1095766
Becker S, Michelangeli A, Ottolini A. Spectral Properties of the 2+1 Fermionic Trimer with Contact Interactions. [Internet]. 2017 . Available from: http://preprints.sissa.it/handle/1963/35303
Bassi J, Dabrowski L. Spectral triples on the Jiang-Su algebra. Journal of Mathematical Physics [Internet]. 2018 ;59:053507. Available from: https://doi.org/10.1063/1.5026311
Bonnard B, Charlot G, Ghezzi R, Janin G. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. Journal of Dynamical and Control Systems [Internet]. 2011 ;17 :141-161. Available from: http://hdl.handle.net/1963/4914
Bonacini M. Stability of equilibrium configurations for elastic films in two and three dimensions. Advances in Calculus of Variations [Internet]. 2014 ;8(2):117-153. Available from: https://www.degruyter.com/view/j/acv.2015.8.issue-2/acv-2013-0018/acv-2013-0018.xml
Bianchini S. Stability of L-infinity solutions for hyperbolic systems with coinciding shocks and rarefactions. Siam J. Math. Anal., 2001, 33, 959 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1523
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Boscain U. Stability of planar switched systems: the linear single input case. SIAM J. Control Optim. 41 (2002), no. 1, 89-112 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1529
Boscain U, Balde M. Stability of planar switched systems: the nondiagonalizable case. Commun. Pure Appl. Anal. 7 (2008) 1-21 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1857
Boscain U, Balde M. Stability of planar switched systems: the nondiagonalizable case. Commun. Pure Appl. Anal. 7 (2008) 1-21 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1857
Bianchini S, Colombo RM. On the Stability of the Standard Riemann Semigroup. P. Am. Math. Soc., 2002, 130, 1961 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1528
Ancona F, Bressan A. Stability rates for patchy vector fields. ESAIM COCV 10 (2004) 168-200 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2959
Ali S, Ballarin F, Rozza G. Stabilized reduced basis methods for parametrized steady Stokes and Navier–Stokes equations. Computers and Mathematics with Applications [Internet]. 2020 ;80:2399-2416. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85083340115&doi=10.1016%2fj.camwa.2020.03.019&partnerID=40&md5=7ace96eee080701acb04d8155008dd7d
Torlo D, Ballarin F, Rozza G. Stabilized weighted reduced basis methods for parametrized advection dominated problems with random inputs. SIAM-ASA Journal on Uncertainty Quantification [Internet]. 2018 ;6:1475-1502. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85058246502&doi=10.1137%2f17M1163517&partnerID=40&md5=6c54e2f0eb727cb85060e988486b8ac8
Ballerini A. Stable determination of a body immersed in a fluid: the nonlinear stationary case. Applicable Analysis [Internet]. 2013 ;92:460-481. Available from: https://doi.org/10.1080/00036811.2011.628173
Ballerini A. Stable determination of an immersed body in a stationary Stokes fluid. Inverse Problems [Internet]. 2010 ;26:125015. Available from: https://doi.org/10.1088%2F0266-5611%2F26%2F12%2F125015
Bonacini M, Morini M. Stable regular critical points of the Mumford-Shah functional are local minimizers. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2015 ;32(3):533-570. Available from: https://www.sciencedirect.com/science/article/pii/S0294144914000171
Bogomolov F, Lukzen E. Stable vector bundles on the families of curves. 2020 .
Bonelli G, Sciarappa A, Tanzini A, Vasko P. The stringy instanton partition function. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34589
Bertola M, Gekhtman M, Szmigielski J. Strong asymptotics for Cauchy biorthogonal polynomials with application to the Cauchy two-matrix model. J. Math. Phys. 2013 ;54:043517, 25.

Pages

Sign in